Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Remedy for dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   gud morning doctor
Doctor :  
please proceed with your health query
User :   i want to get a treatment for drandroff
Doctor :  
Doctor :  
since when you are having dandruff?
User :   last 4 months i have drandroff
Doctor :  
have you taken any medication before?
User :   i use a XXXXXXXX Ayurvedic shampoo . but still also is continuing
Doctor :  
is the problem recurrent?
User :   yes
Doctor :   have you consulted any dermatologist for this problem?
User :   not at all
User :   ru specialise in
Doctor :  
i would suggest you to consult a dermatologist, to see whether it is only the common dandruff or some scalp infection associated with it which is not leting it go completely
Doctor :  
and then take treatment accordingly.
User :   so now what should i do ?
Doctor :  
you should take appointment with a dermatologist and get the scalp examined, for the exact cause determination
Doctor :  
make sure you have a well balanced diet
User :   ok tnx u doctor . tnx for ur kind corporation. bye
Doctor :  
with fruits, dairy products and vegetables to provide you adequate nutrition

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor